I was on the depo needle for years and recently stopped, the last needle I was supposed to get was in July. I recently started my period(light) the week of the 8th of nov 2011. My period seemed normal, so in my mind all was well. My boyfriend and I had sex the 13th (the end of my period) and did not use a condom. I'm now having back lower back pains, site breasts( they've we're verrry sore before my period started up again, and still are), and I just started spotting very lightly almost pink, with a clear like discharge, my stomach is crampy( ive always had stomach pains, most of my life) and I'm very tired... Should I be worried about pregnancy or could this be symptoms of coming off depo??!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.